MAUDE Adverse Event Report: ARTHROCARE CORP. DOUBLE FIX KNOTLESS PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. DOUBLE FIX KNOTLESS PK; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72290143
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implanted anchor came out from the site.A surgical delay of 2 hours to remove the anchor was reported.
 
Additional Manufacturer Narrative
There was a relationship found between the returned device and the reported incident.Visual inspection of the instrument show no manufacturing abnormalities.The implant was completely detached and the device was returned with the not damaged implant attached in a separate plastic bag.No sutures returned with the instrument.The parts returned show no manufacturing abnormalities.The returned double fix knotless pk is a single used device and cannot be functional tested.The complaint was verified and the root cause could not be determined with certainty.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.
 
Additional Manufacturer Narrative
The initial incident report was submitted with incorrect manufacturing site registration number (b)(4).The correct manufacturing site registration number is (b)(4).Corrected data: g1 contact information.

Brand Name
DOUBLE FIX KNOTLESS PK
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key8151128
Report Number1219602-2018-01718
Device Sequence Number19255794
Product Code MBI
UDI-Device Identifier00885556722497
UDI-Public00885556722497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2021
Device Model Number72290143
Device Catalogue Number72290143
Device Lot Number2021018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer04/25/2019
02/08/2020
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date04/26/2019
02/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR